# SDR CA000518003

- Difficulty date: May 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 54,174 hours, 11,456 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2572 · Electronic Shelf Section
- Part: Fan
- Part number: 732591C
- Condition: Failed
- Location: E/E Bay
- Part time: 33,922 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND CHECK LOUD NOISE AND VIBRATION IN J CLASS CABIN UNDER FLOOR. STRONG BURNING SMELL IN AVIONICS BAY. REPLACED NR1 EQUIPMENT COOLING FAN. DUCT, ELECTRICAL CONNECTORS AND WIRING INSPECTED, FOUND SERVICEABLE.
